# SDR PCAA0301026

- Difficulty date: January 26, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- Aircraft time: 21,560 hours, 23,736 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PIT-FLIGHT 3716 CREW REPORTED HYDRAULIC FLUID LOSS OF NR 1 SYSTEM WHILE IN FLIGHT.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND THE INBOARD ROLL SPOILER HYDRAULIC LINE LEAKING BETWEEN THE FUSELAGE AND NR 1 NACELLE.  TWO FLEXIBLE LINES WERE INSTALLED AS AN INTERIM REPAIR.  AIRCRAFT GROUND RAN AND LEAK CHECK WAS GOOD.  HYDRAULIC SYSTEM WAS REPLENISHED AND BLED.  AIRCRAFT RETURNED TO SERVICE.
